Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/62889
Citations
Scopus Web of Science® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorRobinson, R.en
dc.contributor.authorFarr, G.en
dc.date.issued2009en
dc.identifier.citationAlgorithmica, 2009; 55(4):703-728en
dc.identifier.issn0178-4617en
dc.identifier.issn1432-0541en
dc.identifier.urihttp://hdl.handle.net/2440/62889-
dc.descriptionThe original publication is available at www.springerlink.comen
dc.description.abstractThe subgraph homeomorphism problem has been shown by Robertson and Seymour to be polynomial-time solvable for any fixed pattern graph H. The result, however, is not practical, involving constants that are worse than exponential in |H|. Practical algorithms have only been developed for a few specific pattern graphs, the most recent of these being the wheels with four and five spokes. This paper looks at the subgraph homeomorphism problem where the pattern graph is a wheel with six spokes. The main result is a theorem characterizing graphs that do not contain subdivisions of W 6. We give an efficient algorithm for solving the subgraph homeomorphism problem for W 6. We also give a strengthening of the previous W 5 result.en
dc.description.statementofresponsibilityRebecca Robinson and Graham Farren
dc.language.isoenen
dc.publisherSpringer-Verlagen
dc.rights© Springer Science+Business Media, LLC 2009en
dc.subjectGraph algorithms; Topological containment; Subgraph homeomorphism problem; Subdivisionsen
dc.titleStructure and Recognition of Graphs with No 6-wheel Subdivisionen
dc.typeJournal articleen
dc.identifier.doi10.1007/s00453-007-9162-yen
pubs.publication-statusPublisheden
Appears in Collections:Computer Science publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.